# SDR EE4Y20110287

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 20,902 hours, 8,762 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, PYLON UPPER SIDE (AT PRECOOLER AREA RT SIDE) BETWEEN PYLON STA 537/RIB07 AND STA 608/RIB08, SUPPORT ANGLE WITH CRACK.  NOTE: THE SUPPORT ANGLE CRACK REQUIRES A MAJOR REPAIR.
